# SDR AALA20030078

- Difficulty date: January 18, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LOWER OVERWING EMERGENCY EXIT SIGN AT ROW 21 AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
